# SDR 97UAL900369

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623096
- Condition: Cracked
- Location: Rt Cockpit
- Component: Boeing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW HAS A LONG CRACK DIAGONALLY ACROSS IT.  *S/D*  REPLACED WINDOW DUE TO OUTER PANE CRACKED.
